Am I on the right meds? I have bipolar/ADD, I have been to three psychiatrist and they don't actually give me a specific diagnosis. I tried antipsychotic medications didn't work. I tried Lamictal, it made me very flat, antisocial, monotone and caused bad acne.
Seroquel and Saphris were both horror meds and basically f***ed me up.
The only thing that worked was Adderall, so we eventually removed all the other medications (my doctors unaware and unsympathetic of all the withdrawal symptoms that occurred to which they didn't understand)
After a while on the Adderall XR and dose changes from 20mg - 25mg - 30mg. It was making me feel very jittery and the come down wasn't pleasant at all.
Then we went to IR Adderall, started with 10mg 2x a day then do 7.5mg 3 x a day. The IR worked much better and stabilized my mood
But it wasn't lasting very long...a couple of hours at tops, so in between doses I would get irritable, have racing thoughts and be unmotivated.
We then also added Ativan, as at this time I had lost my job, pretty much my friends and was alone, unmotivated being worried about useless things and scared to get a job. I was self-sabotaging myself.
The Ativan which is 0.5mg, helps me and my doctor said it's fine to take 1 every day. Which I feel bad about, there have been times when I've taken it in the morning and in the evening I have anxiety again and my doctor said it's fine to take another one some days if I need it. I just don't want to be dependent on it as I have previously had withdrawal symptoms from both Gabapentin and Lamictal and Ambien which were horrific.
So we decided to go to Vyvanse - which I'm only on 30mg right now, I explained to my pdoc that I checked and 30mg seemed only equivalent to 10mg Adderall (which I was taking 22.5mg a day) but she still wanted me to give it a shot. It was fine for a few days, my depression wasn't as bad, my thoughts weren't racing and I was doing stuff.
But then the past week or so I've been oversleeping. Taking naps during the day, been unmotivated, tired and hopeless.
I don't know what to do, my doctor said she was going to give me a higher dose of Vyvanse, so hopefully that will be better and I'm still taking the Ativan when I need it.
Any advice would be appreciated...